# SDR QXEA2009071300531

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 6,145 hours, 6,413 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4426X212
- Part serial: 160
- Condition: Not Bonded
- Location: Zone 200
- Part time: 17,713 hours, 18,531 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2302, CONTINUOUS LOUD SQUEAL ON COMM 1 AND 2 WHILE IN THE CLOUDS, UNABLE TO HEAR CENTER FOR 25 MIN. DIVERTED TO GEG AND ACCOMPLISHED A UNEVENTFUL LANDING.  INSPECTED STATIC WICKS AND BONDING JUMPERS, NO DEFECTS NOTED.  FOUND INSUFFICIENT BONDING BETWEEN NOSE RADOME AND FUSELAGE.  REMOVED AND REPLACED NOSE RADOME IAW AMM 53-12-01-000-801 AND 53-12-01-400-801. PERFORMED OPERATIONAL TEST OF THE VHF COMMUNICATION SYSTEM IAW AMM 23-11-00-710-801. OP CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
